# SDR AWXA960313

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 69449039
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND LEFT L/E RIB CRCKED AT WBL 183.4.  REPAIRED RIB IAW 51-40-4, 51-10-12 AND 51-30-2.  (M)
